Acute hemolysis after receiving oxaliplatin treatment: A case report and literature review

Jiun I. Lai, Wei Shu Wang*

*此作品的通信作者

研究成果: Article同行評審

12 引文 斯高帕斯(Scopus)

摘要

Objective To report a case of immune mediated hemolysis occurring after oxaliplatin infusion in a patient with rectal cancer. Case summary We report a 69 year old male patient who presented with acute onset anemia after infusion of oxaliplatin as chemotherapy. A positive direct Coombs test and good response to steroids treatment underlined the diagnosis of immune related hemolytic anemia. The patient was switched to irinotecan-based chemotherapy regimen for further treatment. Discussion To our knowledge, there has been less than 10 cases of hemolysis occurring after oxaliplatin treatment in the medical literature. In all cases, immune mediated hemolysis has been proven with a positive coombs test. As oxaliplatin based chemotherapy regimen has become a standardized first line treatment for metastatic colorectal adenocarcinoma, this phenomenon warrants a higher level of physician awareness. Conclusions Oxaliplatin related hemolytic anemia is a rare reported phenomenon. Patient under oxaliplatin treatment presenting with sudden hemoglobin decrease should prompt further investigation of hemolysis.

原文English
頁(從 - 到)538-541
頁數4
期刊Pharmacy World and Science
31
發行號5
DOIs
出版狀態Published - 10月 2009

指紋

深入研究「Acute hemolysis after receiving oxaliplatin treatment: A case report and literature review」主題。共同形成了獨特的指紋。

引用此